# SDR BJNA202405180001

- Difficulty date: May 18, 2024
- Submitted: May 21, 2024
- Operation: Air carrier
- Aircraft: N806VL
- Make and model: Boeing 737-8EH
- Aircraft serial: 37599
- Aircraft time: 51,373 hours, 33,968 cycles
- Engine: Cfmint CFM567B262
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: UNKNOWN
- Part serial: UNKNOWN
- Condition: Overtemp
- Location: Nr 2
- Stage of operation: TO
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: C

## Discrepancy

#2 ENGINE EGT WENT INTO THE RED ON TAKE OFF ROLL. TAKE OFF ABORTED RETURNED TO GATE.  OBTAINED EXCEEDANCE DATA IAW AMM71-00-00-740-801 AND FOUND TEMP EXCEEDED 725 CELSIUS FOR 10 SEC. AND PEAKED AT 777 CELSIUS. BORESCOPE REQUIRED PER AMM 71-00-00-800-804 STEP E,  ENG 2 SN894325 BORESCOPE INSPECTION PERFORMED HPT,LPT,HPC, ENGINE INLET AND EXHAUST, NO REMARKS, REF AMM 72-00-00-200-808-F00 FP 15124BORESCOPE WAS INSTALLED AND ENFINE RUN LEAK CHECK PASSED AFTER AN IDLE RUN IAW AMM 71-00-00. NO LEAKS FOUND.  REMOVED AND REPLACED ENG#2 EEC IAW AMM 73-21-60,OPS CHECK GOOD NO FAULTS AT THIS TIME. A/C OK FOR SVC.
